Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is hives a side effect of effexor xr?

Premium Questions

doctor1 MD

Hello, I have a question about a medication I am taking, Effexor XR . I have been on it for about 1 ... therapy? Or will I have to worry about new side effects popping up like a year later? So far, I have had ...

doctor1 MD

I was on 112.5 of effexor xr . Upped to 150 two days ago. I feel very restless and jittery like I can t sit still. Will this feeling likely go away? ...

doctor1 MD

I started taking a low dose of effexor xr last week (half of a 37.5 mg capsule). It puts me lifts my mood and anxiety a little bit but seems to put me in a foggy, confused, detatched feeling ...

doctor1 MD

I've been on effexor xr , for three to four months now. I take it in the morning. Could it still be making me tired in the afternoon? ...

doctor1 MD

I was put in effexor xr for health anxiety , GAD, and depression . I had blood in my urine a year ... think they missed something or could this be the effexor xr? I've been on in for close to a year ...

Public Forum Discussions

doctor1 MD

I have been taking Effexor XR for over 10 years. I began to have seizures about 2 years ago. I ve had every test imaginable to find the cause of the seizures. Could they be caused by Effexor XR ...

doctor1 MD

I am currently taking 75 mg of Effexor XR . I had been on 10mg of prozac for about 10 years. i am ... as I am having terrible sweating & nightmares on the Effexor XR!!! Can i just stop the Effexor ...

doctor1 MD

Hi I have been on Effoxer XR I couldn t afford my prescription copay so needless to say I m not taking the Effoxer anymore. I ve always got a bad cough and ear infection which my Dr gave me a Z ...

doctor1 MD

I am on Effexor XR 150mg daily for 3 months and wondering if arm aches are a usual side effect? I have an aching left arm for over a week now. It s acting weak, difficult to lift and lean on and seems ...

doctor1 MD

Have been on Effexor XR 75 mg for about 2 weeks now and the past 3 days my depression has worsening ... wonder if the dr. gave it enough time? Now am just starting Effexor and experiencing extreme depression ...

doctor1 MD

Hello. I started taking Effexor XR (37.5 mg) once a day for depression/anxiety 12 days ago ... indicated it takes 2-3 weeks for Effexor to kick in, so maybe the side effect is just appearing now too ...

doctor1 MD

What is the maximum dose that can be taken of Effexor XR. Currently I am taking 300 Mg and have ... and could not tolerate the side effects. Thanks sincerely, Merle ...

doctor1 MD

In the past I have taken Welbutrin, Abilify, and Lexapro. All of these medications had unbearable side effects and I had to stop taking them. Around 2 years ago I was started on 75mg/day of Effexor XR ...

doctor1 MD

I have been on Effexor xr for aproximatly 12 yrs. I have dealt with depression and anxiety since 1986. have been doing pretty good until about 2 mo s ago started feeling a lot of anger ...

doctor1 MD

Hi, I am titrating off of Effexor XR and experiencing vertigo and feelings of out of it . I have been carpooling with others and looking forward to driving again by myself. I have two more days ...

Mobile Questions and Answers

doctor1 MD

Hello Such symptoms like nausea, vomiting, poor sleep can occur due to withdrawal of venlafaxine. Even it has been three weeks still withdrawal symptoms may occur at this stage. Consult your doctor for treatment. Take OTC antacids like Prilosec. Have diets rich in protein and carbs and low in fats. Try to remain in cool, calm and dark room. Avoid using alcohol for some days. Thanks

doctor1 MD

Hello Lemictal does not cause migraine . The biggest worry is rashes which is found in up to 5% of individuals . if you have headache, please try to rule out other possible causes . Headache is a very common symptom of. anxiety . Good Luck Dr Saatiish Jhuntrraa

doctor1 MD

Hi, u can take both this drugs simultaneously,there is no harm in that.